# SDR 03FDEA01509

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED & DENTED SKIN , BS 620 TO BS 640 STR 21.   CUT OUT DAMAGED SKIN BS 620 TO 640 STR 21 RT 4.3 X 19.7 AND INSTALLED REPAIR   DOUBLER TRIPLER AND FILLER IAW FEDEX EA 7-5330-70507.
